# SDR ASAA2023051643246

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,974 hours, 2,161 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING "MAINT" ILLUMINATES DURING TAXI. GROUNDED - YES. FOUND FAULT CODE 36-12020 FAN AIR MODULATING VALVE NOT IN COMMANDED POSITION. ACCOMPLISHED B737-9 IFIM 36-12-00-810-801 LRU TEST PASS NO FAULTS FOUND AFTER TEST. INTERMITTENT FAULT.
